Header menu link for other important links
Fractional order thermoelastic interactions in an infinite porous material due to distributed time-dependent heat sources
M. Bachher, , A. Lahiri
Published in Kluwer Academic Publishers
Volume: 50
Issue: 8
Pages: 2167 - 2178
In the present work, a fractional order Lord & Shulman model of generalized thermoelasticity with voids subjected to a continuous heat sources in a plane area has been established using the Caputo fractional derivative and applied to solve a problem of determining the distributions of the temperature field, the change in volume fraction field, the deformation and the stress field in an infinite elastic medium. The Laplace transform together with an eigenvalue approach technique is applied to find a closed form solution in the Laplace transform domain. The numerical inversions of the physical variables in the space-time domain are carried out by using the Zakian algorithm for the inversion of Laplace transform. Numerical results are shown graphically and the results obtained are analyzed. © 2015, Springer Science+Business Media Dordrecht.
About the journal
PublisherKluwer Academic Publishers